Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 156, Number 2, Pages 308–311 (Mi dan29580)  

GEOPHYSICS

Numerical algorithm for the solution of weather forecast equations

G. I. Marchuk


Full text: PDF file (383 kB)
Received: 17.02.1964

Citation: G. I. Marchuk, “Numerical algorithm for the solution of weather forecast equations”, Dokl. Akad. Nauk SSSR, 156:2 (1964), 308–311

Citation in format AMSBIB
\Bibitem{Mar64}
\by G.~I.~Marchuk
\paper Numerical algorithm for the solution of weather forecast equations
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 156
\issue 2
\pages 308--311
\mathnet{http://mi.mathnet.ru/dan29580}


Linking options:
  • http://mi.mathnet.ru/eng/dan29580
  • http://mi.mathnet.ru/eng/dan/v156/i2/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:62
    Full text:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022